# SDR SWAA2025112027155

- Difficulty date: October 22, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BTW BS 344 - 360, BL 0.   REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 141A5400, SHEET 32, REV -.
